# SDR DALA2025092206916

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 27,491 hours, 10,773 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT ST 986.5 HAS CORROSION AT DIFFERENT AREAS OF FLOORBEAM AT AFT GALLEY WET AREA. REPAIR FLOORBEAM AT STA 986.5 LBL45'' UPPER CHORD FLANGE AREA IAW SRM 53-70-51-2R-G FIG. 205.
